Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 25, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jun 16, 2015, 12:49 PM CDT for Chambers County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 12:49 PM CDT (17:49 UTC)
- Expired
- Jun 16, 2015, 1:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Chambers County, TX
The radar
The Houston radar (KHGX), 39 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
638
WFUS54 KHGX 161749
TORHGX
TXC071-161815-
/O.NEW.KHGX.TO.W.0025.150616T1749Z-150616T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1249 PM CDT TUE JUN 16 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 115 PM CDT
* AT 1249 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR SMITH POINT...OR 13 MILES SOUTHEAST OF BEACH CITY...AND MOVING
NORTHWEST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEACH CITY...SOUTHEASTERN MONT BELVIEU...ANAHUAC...COVE...SMITH
POINT AND OAK ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
IF ON OR NEAR EAST GALVESTON BAY...GET OUT OF THE WATER AND MOVE TO
SAFE SHELTER IMMEDIATELY. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...SEVERE THUNDERSTORMS
CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER.
MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE
WATER IN A THUNDERSTORM.
&&
LAT...LON 2953 9478 2955 9479 2954 9476 2964 9470
2971 9469 2974 9471 2976 9469 2975 9472
2979 9473 2977 9480 2972 9486 2967 9487
2966 9491 2984 9489 2984 9466 2958 9455
TIME...MOT...LOC 1749Z 144DEG 36KT 2957 9471
$$
39What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jun 16, 11:18 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 16, 11:18 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1118 AM CDT TUE JUN 16 2015
.UPDATE...
TS BILL WOBBLING WESTWARD BUT NEARLY ONSHORE BETWEEN ROCKPORT AND
MATAGORDA BAY...PERHAPS ONSHORE BY NOON. TROPICAL STORM FORCE
WINDS OFFSHORE SOUTH OF MATAGORDA BAY AND EXTENDING UP INTO AND
AROUND THE MATAGORDA BAY AREA...LIGHTER IN THE GALVESTON BAY AREA.
TS BILL SHOULD TRACK OFF TO THE NORTHWEST THEN START THE HOOK BACK
TO THE NORTHEAST TONIGHT. THIS IS LIKELY TO LEAD TO A SIGNIFICANT
FLOOD THREAT FOR THE WESTERN COUNTIES TONIGHT. RAINFALL TOTALS IN
THE WEST MAY HAVE WIDESPREAD AMOUNTS OF 5-8 INCHES WITH ISOLATED
TOTALS AROUND 10 INCHES.
IN THE MEANTIME WILL HAVE AN ELEVATED THREAT FOR BRIEF TORNADOES
THROUGH THE AFTERNOON. SO FAR NOT MUCH IN THE WAY OF ANY SPINNERS
BUT WITH A FEW DEGREES OF HEATING THIS AFTERNOON THE THREAT MAY
INCREASE A LITTLE. SPC HAS MENTIONED A 40 PERCENT CHANCE OF TORNADO
WATCH FOR THE AREA...SEE SWOMCD FOR LATEST.
TIDE LEVELS REMAIN VERY HIGH WITH COASTAL FLOODING OF 1 TO 2 FEET
IN THE MORE FLOOD PRONE AREA. THIS WILL BE VERY SLOW TO FALL
TONIGHT AND MAY LINGER INTO WEDNESDAY AND THE ELEVATED TIDE LEVELS
WILL CERTAINLY CONTINUE THROUGH WEDNESDAY NIGHT.
45
&&
.PREV DISCUSSION... /ISSUED 702 AM CDT TUE JUN 16 2015/
AVIATION...
TROPICAL STORM BILL MAKING ITS WAY ONSHORE OVER THE NEXT COUPLE
OF HOURS. STRENGTHENING EAST-SOUTHEAST WINDS ALONG THE NORTHEAST
TO EAST EDGE OF BILL WILL CREATE HAZARDOUS FLYING CONDITIONS FOR
THE GENERAL AVIATION COMMUNITY THROUGH THE TUESDAY EVENING HOURS.
PERIODIC BANDS OF PRECIPITATION...LOCALLY HEAVY RAINFALL WITH
EMBEDDED THUNDERSTORMS...WILL TRAVEL NORTHWARD THROUGHOUT THE
PERIOD. CURRENT THINKING IS THAT THE HEAVIER BANDS WILL WRAP
AROUND THROUGH THE FIRST HALF OF THE PERIOD...WITH SOMEWHAT LESS
INTENSE TRAILING BANDS IN BILL'S WAKE LATE IN THE PERIOD. PRIMARILY
MVFR CATS...WITH PERIODIC (L)IFR CATS WITHIN BANDS OF PASSING
HEAVY RAIN AND/OR THUNDERSTORMS. OFF-THE-DECK SOUTHEAST WIND
SPEEDS WILL RANGE BETWEEN 30 AND 45 KTS...WITH GUSTS EXCEEDING 50
KTS CLOSER TO BILL'S CENTER OR AROUND STORMS. 31
PREV DISCUSSION... /ISSUED 447 AM CDT TUE JUN 16 2015/
DISCUSSION...
SOUTHEAST TEXAS WILL SEE INCREASING BANDS OF SHOWERS AND THUNDERSTORMS
TODAY AS TROPICAL STORM BILL CONTINUES MOVING TO THE NORTHWEST AND MAKES
LANDFALL IN THE PORT OCONNOR/MATAGORDA BAY AREA. WITH VERY HIGH PRECIPITABLE
WATER VALUES EXPECTED (APPROACHING 2.50 INCHES)...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE
2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE
WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE...SO
THE FLASH FLOOD WATCH REMAINS IN EFFECT. PER SPC'S 06Z DAY 1 OUTLOOK...
THERE WILL ALSO BE A RISK FOR ISOLATED TORNADOES/WATERSPOUTS TODAY.
ELEVATED TIDES ARE PRODUCING LOCALIZED FLOODING EARLY THIS MORNING
ACROSS PORTIONS OF BOLIVAR PENINSULA AND IN/AROUND THE GALVESTON BAY
AREA. LATER TODAY AND ON INTO TONIGHT...EXPECT TO SEE DECREASING WINDS
ALONG WITH LOWERING TIDES AS BILL MOVES INLAND AND WEAKENS. HOWEVER...THE
THREAT FOR LOCALLY HEAVY RAINFALL WILL CONTINUE. ANTICIPATE DECREASING
RAIN CHANCES AS WE HEAD ON INTO WEDNESDAY NIGHT AND THURSDAY WHEN THE
REMNANTS OF BILL MOVE INTO OKLAHOMA. 42
MARINE...
TROPICAL STORM BILL WAS JUST OFFSHORE OF PORT O'CONNOR AT 4 AM
CDT...EXPECTED TO BE ONSHORE AROUND OR SHORTLY AFTER SUNRISE. ALL
MARINERS ARE URGED TO STAY IN PORT THROUGH THE DAY AS THE OUTER
BANDS OF BILL ROTATE ONSHORE. SOUTHEAST WINDS ARE FORECAST TO
REMAIN IN THE 25-35 KT SUSTAINED...WITH GUSTS AROUND 45
KNOTS...OVER THE MORE WESTERN WATERS/MATAGORDA BAY (GENERALLY
SOUTH AND WEST OF POINTS OFFSHORE OF FREEPORT). ELSEWHERE OVER
MORE EASTERN WATERS/GALVESTON BAY...SUSTAINED WINDS OF 20-25 KTS
WITH 30 KT GUSTS ARE FORECAST THROUGH THE DAY. SEAS WILL BE HIGHER
CLOSER TO BILL'S CENTER...MAXIMUM SEA HEIGHTS COULD ACHIEVE 15
FEET OVER THE FAR WESTERN OFFSHORE WATERS. GENERALLY...ROUGH BAY
CONDITIONS WITH NEARSHORE WAVE HEIGHTS IN THE 8 TO 10 FOOT
RANGE/OFFSHORE 10 TO NEAR 15 FEET WITH LONGER SWELL PERIODS OF
AROUND 10 SECONDS. WINDS AND SEAS WILL SUBSIDE TO ADVISORY
CONDITIONS THROUGH THE DAY WEDNESDAY...CAUTION THROUGH THURSDAY
MORNING AS THE ONSHORE PRESSURE GRADIENT REMAINS TIGHT IN BILL'S
WAKE. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 83 74 84 74 85 / 100 100 80 60 40
HOUSTON (IAH) 83 77 84 77 87 / 100 90 80 40 30
GALVESTON (GLS) 84 80 85 81 85 / 100 60 70 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...HARRIS...
JACKSON...LIBERTY...MATAGORDA...WHARTON.
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: GALVESTON BAY...
MATAGORDA BAY...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...45Hazardous weather outlook, Jun 16, 4:52 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 452 AM CDT TUE JUN 16 2015 TXZ163-164-176>179-195>199-211-212-171300- AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. GMZ330-335-350-355-370-375-171300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE... ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS. ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST. EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES BEGINNING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. TXZ200-210-213-214-226-227-235>238-171300- BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON- LIBERTY-MATAGORDA-WHARTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.
In the hours before
Local storm report, Jun 16, 7:31 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
731 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TROPICAL STORM 28 E GALVESTON 29.23N 94.43W
06/16/2015 GMZ355 TX EMERGENCY MNGR
HIGHWAY 87 FROM ROLLOVER PASS TO HIGHWAY 124 CLOSED DUE
TO WATER AND DEBRIS OVER THE ROAD
0415 AM TROPICAL STORM BAYOU VISTA 29.33N 94.94W
06/16/2015 GALVESTON TX EMERGENCY MNGR
YARDS FLOODED IN PARTS OF UNICORPORATED HITCHCOCK AND
BAYOU VISTA. LOWEST ROADS HAD WATER ON THEM ABOUT AN
HOUR LATER.
0605 AM TROPICAL STORM 35 SE PALACIOS 28.35N 95.83W
06/16/2015 GMZ350 TX BUOY
KBQX PLATFORM REPORTED 28G53 KNOTS
&&
EVENT NUMBER HGX1500372 HGX1500373 HGX1500374
47Local storm report, Jun 16, 7:52 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
752 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TROPICAL STORM 14 E PALACIOS 28.70N 96.00W
06/16/2015 MATAGORDA TX TRAINED SPOTTER
MEASURED 50 MPH W 60 MPH GUST AT COLORADO LOCKS
&&
EVENT NUMBER HGX1500375
47Local storm report, Jun 16, 10:38 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1038 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM TROPICAL STORM 21 SSW PALACIOS 28.45N 96.40W
06/16/2015 GMZ330 TX TCOON
TCOON PORT OCONNOR REPORTED WINDS 37 KNOTS GUSTS 45
KNOTS OR 43 MPH GUSTS 52 MPH.
&&
EVENT NUMBER HGX1500376
OVERPECKLocal storm report, Jun 16, 12:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1205 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TROPICAL STORM 21 SSW PALACIOS 28.45N 96.40W
06/16/2015 GMZ330 TX TCOON
TCOON PORT OCONNOR REPORT WINDS OF 36 KNOTS GUSTS 45
KNOTS OR 41 MPH GUSTS 52 MPH WITH TS BILL LANDFALL AT
1145 AM CDT.
&&
EVENT NUMBER HGX1500377
OVERPECKLocal storm report, Jun 16, 12:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1232 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TROPICAL STORM PALACIOS 28.71N 96.24W
06/16/2015 MATAGORDA TX ASOS
KPSX PALACIOS AIRPORT REPORTED 29 KNOTS GUST 46 KNOTS
OR 33 MPH GUST 53 MPH AT 1105AM CDT.
&&
EVENT NUMBER HGX1500378
OVERPECKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:21 PM CDT | Tropical Storm Warning | HGX | Brazoria, Chambers, Colorado, Fort Bend, Galveston, Harris and 4 more | 28 hr |
| Jun 16, 9:12 AM CDT | Areal Flood Advisory | HGX | Harris | 2 hr |
| Jun 16, 9:16 AM CDT | River Flood Warning | HGX | Lavaca | 3 days |
| Jun 16, 9:16 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 5 days |
| Jun 16, 9:16 AM CDT | River Flood Warning | HGX | Jackson | 6 days |
| Jun 16, 9:16 AM CDT | River Flood Warning | HGX | Jackson | 5 days |
| Jun 16, 9:20 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 6 days |
| Jun 16, 9:20 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 11 days |
| Jun 16, 11:55 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris | 65 min |
| Jun 16, 12:50 PM CDT | Special Marine Warning | HGX | 25 min | |
| Jun 16, 1:15 PM CDT | Tornado Warning | HGX | Chambers, Liberty | 30 min |
| Jun 16, 1:49 PM CDT | Areal Flood Advisory | HGX | Chambers, Grimes, Harris, Liberty, Montgomery, Waller | 56 min |
| Jun 16, 4:20 PM CDT | Flash Flood Warning | HGX | Matagorda | 3 hr |
| Jun 16, 4:50 PM CDT | Small Craft Advisory | HGX | 41 hr | |
| Jun 16, 5:11 PM CDT | Areal Flood Advisory | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 16, 5:51 PM CDT | Flash Flood Warning | HGX | Brazoria, Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 16, 6:53 PM CDT | Tornado Warning | HGX | Colorado, Jackson, Wharton | 37 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.